MathSciNet Relay Station
MathSciNet bibliographic data
MR1311914 58F03 (58F14)
Ringland, John; Tresser, Charles A genealogy for finite kneading sequences of bimodal maps on the interval. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4599–4624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement